# SDR WWMA9700167

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Part time: 9,850 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE LAVATORY SMOKE DETECTOR LIGHT CYCLES ON AND OFF ON THE CENTRAL WARNING PANEL.  REPLACED LAVATORY SMOKE DETECTOR.
